# SDR CA150305010

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,412 hours
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVEL TWO CORROSION FOUND ON FRAME 280 CROSSBEAM.  REPAIRED IAW REO670-53-11-579. AC HOURS 29676 WO CYCLES 15020.
